# SDR ASAA2017052420872

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 33,176 hours, 9,946 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Engine
- Condition: Hung Start
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE HUNG START.  FUEL FLOW AND EGT NORMAL.  HUNG 45% N2.  ACFT GROUNDED.  PERFORMED FIM TASK 74-21, TASK 806, NO FAULTS NOTED.  PERFORMED FIM TASK 73-00, TASK 801. NO DEFAULTS.  NO RECENT FAULTS.  NO FAULT HISTORY.  PERFORMED NR 1 ENGINE RUN FOR 5 MINUTES, NORMAL START, NORMAL PARAMETERS.  PERFORMED NR 1 ENGINE IGNITION TEST FROM CAPTAIN'S LRU. NO FAULTS. BOTH IGNITERS MAKE A POPPING NOISE.
